Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Memphis, TN

March 31, 2015Shelby County, Tipton County, Tennessee; Crittenden County, Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 31, 2015, 11:11 PM CDT for Shelby County, Tipton County, Tennessee; Crittenden County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 11:11 PM CDT (04:11 UTC)
Expired
Apr 1, 2015, 2:15 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 19 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1687 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS54 KMEG 010411
FFWMEG
ARC035-TNC157-167-010715-
/O.NEW.KMEG.FF.W.0010.150401T0411Z-150401T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN TIPTON COUNTY IN SOUTHWESTERN TENNESSEE...
  CENTRAL SHELBY COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 215 AM CDT

* AT 1111 PM CDT...FIRE DEPARTMENT ESTIMATES 1 TO 2 INCHES OF RAIN 
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL 
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BARTLETT...WEST MEMPHIS...MARION...MILLINGTON...MEEMAN SHELBY
  FOREST STATE PARK...MEMPHIS...SUNSET...GILMORE...JERICHO...DOWNTOWN
  MEMPHIS...MIDTOWN MEMPHIS...FRAYSER...TURRELL...CLARKEDALE...
  CUBA...BRIDGE JUNCTION...GRIFFIN CORNER...GILESTOWN...GAMMON AND
  GAVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3544 9028 3544 9016 3542 9007 3541 9006
      3541 9007 3540 9004 3542 9005 3542 9004
      3538 8984 3508 8985 3515 9029

$$
1 follow-up statement
647 
WGUS74 KMEG 010519
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1219 AM CDT WED APR 1 2015

ARC035-TNC157-167-010529-
/O.CAN.KMEG.FF.W.0010.000000T0000Z-150401T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-TIPTON TN-SHELBY TN-
1219 AM CDT WED APR 1 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CRITTENDEN...SOUTHWESTERN
TIPTON AND CENTRAL SHELBY COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3544 9028 3544 9016 3542 9007 3541 9006
      3541 9007 3540 9004 3542 9005 3542 9004
      3538 8984 3508 8985 3515 9029

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 10:33 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 31, 10:33 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 PM CDT TUE MAR 31 2015

.UPDATE...

UPDATE TO EXPAND AND EXTEND SEVERE THUNDERSTORM WATCH #13.

&&

.DISCUSSION...

A FAVORABLE PATTERN FOR CONTINUED THUNDERSTORM DEVELOPMENT ALONG
A COUPLE OF OUTFLOW BOUNDARIES. THE FIRST BOUNDARY STRETCHED FROM
LAUDERDALE COUNTY TENNESSEE SOUTHEAST INTO FAR NORTHEAST
MISSISSIPPI AS OF 0330Z AND THE SECOND FROM LAWRENCE COUNTY
ARKANSAS SOUTHEAST TOWARDS THE MEMPHIS METRO. THUNDERSTORMS
CONTINUE TO DEVELOP ALONG THESE BOUNDARIES AND ARE BEING FED AND
ENERGIZED BY A WESTERLY LOW LEVEL JET NOSING INTO THE BOUNDARIES
AROUND 5KFT. A RESERVOIR OF MODERATELY UNSTABLE AIR CHARACTERIZED
BY MUCAPES AROUND 1500 J/KG AND STEEP MID LEVEL LAPSE RATES AROUND
7.5 C/KM TO THE WEST IS FEEDING IN ON THE LOW LEVEL JET AND
ALLOWING FOR SOME STORMS TO REACH SEVERE LIMITS WITH LARGE HAIL.

IN ADDITION...THE LOW AND MID LEVEL SHEAR PATTERN IS FAVORABLE FOR
BACKBUILDING AND TRAINING STORMS WHICH WILL LIKELY LEAD TO AREAS
OF FLASH FLOODING ALONG THE SLOW MOVING OUTFLOW BOUNDARIES.
PORTIONS OF THE AREA WILL BE CONSIDERED FOR A FLASH FLOOD WATCH.

UPDATED ZONES...GRIDS...AND HAZARDS WILL BE SENT SHORTLY.

JLH

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/

DISCUSSION...
AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON.
GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE
ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE
ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES
PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO
575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM
SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO
2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH.

EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY
TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY
LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER
NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW
SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME
ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO
WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT.

WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE
RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP
INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING
3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND
NORTHWEST MS DELTA.

UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE
APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS
RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST
CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL
SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS.
FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE
HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY.
PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND
ADVISORY CRITERIA.

DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE
MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT
WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE
DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE
DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON.

PWB

&&

.AVIATION...

00Z TAF CYCLE

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE
TAF SITES THROUGH MID EVENING WITH PREVAILING VFR CIGS WITH
TEMPORARY REDUCTIONS OF CIGS/VSBYS IN CONVECTION. MOST OF THE
CONVECTION SHOULD DIMINISH PRIOR TO 01/05Z WITH MAINLY VFR CIGS.

LOWER LEVEL STRATUS AND FOG WITH MVFR CIGS/VSBYS SHOULD REDEVELOP
AT KMEM...KJBR...AND KTUP TOWARDS 01/09Z AND PERSIST THROUGH EARLY
WEDNESDAY. THIS MVFR CLOUD COVER SHOULD MIX OUT BY MID MORNING
WITH VFR CIGS EXPECTED INTO THE AFTERNOON.

SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP BY WEDNESDAY AFTERNOON
WITH REINTRODUCTION OF POTENTIAL MVFR CIGS/VSBYS IN ANY
CONVECTION.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 6:43 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT TUE MAR 31 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
643 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH THIS EVENING. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL
BE LARGE HAIL. VERY LARGE HAIL TO GOLFBALL SIZE OR GREATER WILL BE
POSSIBLE WITH THE STRONGEST STORMS EARLY THIS EVENING. THE SEVERE
WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ADDITIONAL CHANCES FOR SEVERE WEATHER ON WEDNESDAY
AFTERNOON AND AGAIN ON THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE
AREAWIDE WITH THE PASSAGE OF A COLD FRONT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE
MID SOUTH AND WILL BE POSSIBLE AT TIMES THROUGH THE REMAINDER OF
THIS WEEK. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE VIA PHONE OR SOCIAL
MEDIA.

JLH

In the hours before

Local storm report, Mar 31, 10:21 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             1 N WHITEHALL           34.78N 90.55W
03/31/2015  E1.50 INCH       LEE                AR   TRAINED SPOTTER

            PING PONG SIZE HAIL NEAR WHITEHALL

&&

AJC
Local storm report, Mar 31, 10:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      3 E WHITEHALL           34.76N 90.50W
03/31/2015                   LEE                AR   AMATEUR RADIO

            WIDESPREAD FLOODING NEAR WHITEHALL.

&&

AJC
Local storm report, Mar 31, 10:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     HAIL             JERICHO                 35.29N 90.23W
03/31/2015  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            DIME AND PENNY SIZE HAIL NEAR EXIT 17 ON I-55 IN JERICHO.

&&

AJC
Special weather statement, Mar 31, 10:52 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 PM CDT TUE MAR 31 2015

MSZ002>005-014-TNZ089>091-010445-
UNION MS-BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-HARDEMAN TN-
MCNAIRY TN-FAYETTE TN-
1052 PM CDT TUE MAR 31 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1145 PM CDT FOR...

NORTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
EAST CENTRAL MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDEMAN COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWESTERN TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
NEAR LAGRANGE AT 1046 PM CDT...MOVING SOUTHEAST AT 30 MPH.

PEOPLE IN NORTHEASTERN UNION...BENTON...TIPPAH...EAST CENTRAL
MARSHALL...NORTHWESTERN ALCORN...SOUTHERN HARDEMAN...SOUTHWESTERN
MCNAIRY AND SOUTHEASTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHERN MISSISSIPPI AND SOUTHWESTERN TENNESSEE.

LAT...LON 3484 8935 3531 8935 3515 8878 3459 8879
TIME...MOT...LOC 0346Z 327DEG 28KT 3513 8919
Local storm report, Mar 31, 10:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             KEOWNVILLE              34.55N 88.92W
03/31/2015  E1.50 INCH       UNION              MS   PUBLIC

            PING PONG BALL TO GOLF BALL SIZE HAIL NEAR HIGHWAY 30.

&&

AJC
Local storm report, Mar 31, 11:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      3 N DOWNTOWN MEMPHIS    35.18N 90.05W
03/31/2015                   SHELBY             TN   TRAINED SPOTTER

            TWO+ INCHES OF WATER ON ROADWAYS.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:01 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood44 min
Mar 31, 7:31 PM CDTSevere Thunderstorm WarningMEGLauderdale44 min
Mar 31, 7:36 PM CDTFlash Flood WarningMEGChester, Hardeman, McNairy3 hr
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy53 min
Mar 31, 7:39 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Mar 31, 7:47 PM CDTSevere Thunderstorm WarningMEGLauderdale43 min
Mar 31, 8:01 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton44 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningMEGDyer42 min
Mar 31, 8:23 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy52 min
Mar 31, 8:25 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy50 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Tipton51 min
Mar 31, 8:49 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale26 min
Mar 31, 8:55 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood3 hr
Mar 31, 9:22 PM CDTSevere Thunderstorm WarningMEGFayette38 min
Mar 31, 9:30 PM CDTSevere Thunderstorm WarningMEGMcNairy24 min
Mar 31, 10:04 PM CDTSpecial Weather StatementMEGHardeman56 min
Mar 31, 10:14 PM CDTSevere Thunderstorm WarningMEGFayette46 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningMEGShelby62 min
Mar 31, 10:32 PM CDTFlash Flood WarningMEGHardeman, McNairy3 hr
Mar 31, 11:02 PM CDTFlash Flood WatchMEGChester, Fayette, Hardeman, Hardin, Haywood, Lauderdale and 4 more4 hr
Mar 31, 11:18 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby32 min
Mar 31, 11:53 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby52 min
Apr 1, 11:37 AM CDTRiver Flood AdvisoryMEGLauderdale, Tipton4 days
Apr 1, 4:22 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton38 min
Apr 1, 5:00 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton45 min
Mar 31, 9:07 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Mississippi38 min
Mar 31, 9:33 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett42 min
Mar 31, 9:58 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett47 min
Mar 31, 10:01 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett44 min
Mar 31, 10:23 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Poinsett3 hr
Mar 31, 10:39 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett51 min
Mar 31, 10:55 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett50 min
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett33 min
Mar 31, 11:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett51 min
Apr 1, 12:43 AM CDTSpecial Weather StatementMEGCrittenden32 min
Apr 1, 4:37 PM CDTSevere Thunderstorm WarningMEGRandolph23 min
Apr 1, 4:55 PM CDTSevere Thunderstorm WarningMEGRandolph16 min

Nearby

Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.